Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Not sure exactly what product you are referring to but I used something called Activated Acne Creme it had Manuka Honey and Manuka Oil in it along w/some other natural ingredients and my face went from being 95% clear to like 7 or 8 new zits within a week and they weren't small. I wasn't sure if it was that product or just a side effect of coming off the bp gel I was previously using. I kinda freaked and re-ordered my bp gel but by the end of the second week using the creme it started to clear up so it might have just been an initial breakout. How bad was your breakout after first using the Manuka Honey?

Share this post


Link to post
Share on other sites

I received the Manuaka Honey Antiseptic Gel from Living Nature Saturday, by Sunday morning I had at least 6 new cysts and a small breakout along my jawline. I did a patch test on my inner arm before using and I didn't have an allergic reaction. I want the benefits of some scar control while on Accutane without anything too strong for my skin. But I stop using it when I saw small bumps turn into big ones.

By the way thanks for answering....I rarely get a reply

Share this post


Link to post
Share on other sites

Hi,

the reason you might not get replies is because you're posting things in the wrong forum - this isn't an announcement, so it ought really to be in the 'prescription medications' forum, or the scar forum, where more people would be able to respond to it.

Sorry if this sounds pedantic or patronising, but I'm just trying to help out for next time. smile.gif

As far as the manuka oil and honey gel goes, I'm a big fan, and I used it in conjunction with accutane without any problems. There could be several reasons for your breakout. Firstly, living nature products claim to 'detoxify' the skin, in that they bring waste products to the surface and expel them - it may be that the living nature gel is causing a breakout as it gets rid of the toxins in your skin. In which case, the breakout should subside quickly.

It may also be to do with a type of food you've eaten rather than the living nature gel. Can you think of anything you may have eaten recently that could have caused the breakout? Dairy is sometimes a culprit.

Finally, it may simply be the accutane - it can have funny effects, as I'm sure you're aware, so it might just be causing a breakout at a strange point in the course - I know I carried on getting breakouts whilst on the drug almost up until the end of the course.

Anyway, sorry to hear about your breakout, and good luck with the remainder of your accutane course,

Paul.

smile.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×